# SDR AALA202003109014

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 19,156 hours, 5,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L3 DOOR DAMPER AND EMERGENCY CYLINDER PRESSUR LOW. SERVICED WITH NITROGEN L3 DOOR DAMPER AND EMERGENCY CYLINDER PRESSURE PER AMM 52-22-00.
